Open Journal of Statistics

Vol.2 No.1(2012), Paper ID 17139, 9 pages

DOI:10.4236/ojs.2012.21002

 

Finite Mixture of Heteroscedastic Single-Index Models

 

Peng Zeng

 

 

Copyright © 2012 Peng Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Zeng, "Finite Mixture of Heteroscedastic Single-Index Models," Open Journal of Statistics, Vol. 2 No. 1, 2012, pp. 12-20. doi: 10.4236/ojs.2012.21002.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.